Hokkaido Mathematical Journal

No.2

NAKANO Hidegoro,
Double integral theorem of Haar measures
Hokkaido Mathematical Journal, 10 (1981) pp.183-208
MORITA Yasuo,
Reduction modulo ~ss~ of Shimura curves
Hokkaido Mathematical Journal, 10 (1981) pp.209-238
ABIKO Tadayuki,
Classification of cubic forms with three variables
Hokkaido Mathematical Journal, 10 (1981) pp.239-248
IMAI Hideo,
On the construction of \textit{p}-adic \textit{L}-functions
Hokkaido Mathematical Journal, 10 (1981) pp.249-253
NINOMIYA Yasushi,
On the Jacobson radical of the center of an infinite group algebra
Hokkaido Mathematical Journal, 10 (1981) pp.254-263
KUBOTA Koji,
Microlocal parametrices for mixed problems for symmetric hyperbolic systems with diffractive boundary
Hokkaido Mathematical Journal, 10 (1981) pp.264-298